Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 152530, 11 pages
http://dx.doi.org/10.1155/2014/152530
Research Article

On Mann’s Method with Viscosity for Nonexpansive and Nonspreading Mappings in Hilbert Spaces

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Dipartimento di Matematica, Universitá della Calabria, 87036 Arcavacata di Rende, Italy

Received 9 May 2014; Accepted 8 June 2014; Published 9 July 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Nawab Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nawab Hussain, Giuseppe Marino, and Afrah A. N. Abdou, “On Mann’s Method with Viscosity for Nonexpansive and Nonspreading Mappings in Hilbert Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 152530, 11 pages, 2014. https://doi.org/10.1155/2014/152530.